Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Analytic functions and the Fourier transform of distributions. II


Author: Leon Ehrenpreis
Journal: Trans. Amer. Math. Soc. 89 (1958), 450-483
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0105616-8
MathSciNet review: 0105616
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Intégration, vol. 13, Livre VI, Chapitre III, Paris, 1953.
  • [2] J. Dieudonné and L. Schwartz, La duality dans les espaces $ (\mathfrak{F})$ et $ (\mathfrak{L}\mathfrak{F})$, Ann. Inst. Fourier, Grenoble, vol. 1 (1950) pp. 61-101. MR 0038553 (12:417d)
  • [3] L. Ehrenpreis, Theory of distributions in locally compact spaces, Part I, Columbia University thesis, 1953; Memoirs Amer. Math. Soc., no. 21, 1956. MR 0098317 (20:4778)
  • [4] -, Mean periodic functions I, Amer. J. Math., vol. 77 (1955) pp. 293-328 MR 0070047 (16:1122d)
  • [5] -, Analytic functions and the Fourier transform of distributions I, Ann. of Math., vol. 63 (1956) pp. 129-159. MR 0076297 (17:876g)
  • [6] E. Hille, Functional analysis and semi-groups, New York, 1948. MR 0025077 (9:594b)
  • [7] L. Schwartz, Théorie des distributions, vol. I and II, Paris, Hermann and Company, 1951, 1952. MR 0041345 (12:833d)
  • [8] E. C. Titchmarsh, The theory of functions, Oxford, 1930.
  • [9] -, Theory of Fourier integrals, Oxford, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0105616-8
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society